# SDR DALA1130420946

- Difficulty date: May 2, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 57,380 hours, 43,495 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 0201720001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND EMERGENCY PATHWAY LIGHT INOPERATIVE AT ROW 13D.  FOUND WIRE BROKEN ON LIGHT ASSEMBLY.  REMOVED AND REPLACED LIGHT ASSEMBLY.  OPERATION CHECKS GOOD.
